Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 41, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Sep 11, 2008, 8:52 PM CDT for Cloud County, Kansas. It was in force for 3 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2008, 8:52 PM CDT (01:52 UTC)
- Expired
- Sep 11, 2008, 11:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Cloud County, KS
The radar
The Grand Island radar (KUEX), 109 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 8:54 PM CDT | HEAVY RAIN 0.75 | 6 N Glasco, KS | MEASURED RAINFALL OCCURRED IN 30 TO 35 MINUTES. |
| Sep 11, 9:27 PM CDT | FLASH FLOOD | Concordia, KS | REPORTED STREET FLOODING IN CONCORDIA WITH WATER COVERING THE STREETS UP TO THE CROWN. DEPTH OF RUNNING WATER ESTIMATED AROUND 5 INCHES DEEP. |
| Sep 11, 9:45 PM CDT | HEAVY RAIN 1.5 | 5 Sse Concordia, KS | 1.50 INCHES IN 90 MINUTES |
| Sep 11, 10:10 PM CDT | HEAVY RAIN 4.1 | 1 Wsw Concordia, KS | TRAINED SPOTTER IN CONCORDIA MEASURED 4.10 INCHES |
| Sep 11, 10:13 PM CDT | HEAVY RAIN 2.4 | 6 N Glasco, KS | |
| Sep 11, 10:22 PM CDT | HEAVY RAIN 3.52 | Concordia, KS | CO-OP OBSERVER REPORTED 3.52 INCHES OF RAINFALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 524 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KTOP 120152
FFWTOP
KSC029-120445-
/O.NEW.KTOP.FF.W.0041.080912T0152Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
852 PM CDT THU SEP 11 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLOUD COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 843 PM CDT...TRAINED WEATHER SPOTTERS ON THE WEST SIDE OF
CONCORDIA REPORTED VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE
WARNED AREA...WHICH PRODUCED 2.3 INCHES OF RAINFALL IN THE PAST
HOUR. NATIONAL WEATHER SERVICE RADAR INDICATES TORRENTIAL RAINFALL
WILL CONTINUE FOR AT LEAST THE NEXT HOUR...AND LOCATION COULD
RECEIVE UP TO 4 INCHES OF RAIN BEFORE IT ENDS.
* LOCATIONS IMPACTED INCLUDE...
AURORA...
CLYDE...
CONCORDIA...
GLASCO...
JAMESTOWN...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
3930 9793
$$3 follow-up statements
000
WGUS73 KTOP 120254
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
954 PM CDT THU SEP 11 2008
KSC029-120445-
/O.CON.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
954 PM CDT THU SEP 11 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
CLOUD COUNTY...
AT 947 PM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT
TORRENTIAL RAINFALL OVER THE WARNED AREA. NATIONAL WEATHER SERVICE
DOPPLER RADAR ESTIMATES THAT AROUND 3 INCHES OF RAIN HAS ALREADY
FALLEN WITH ANOTHER INCH POSSIBLE THROUGH 11 PM. FLASH FLOODING IS
LIKELY ON THE WOLF AND BUFFALO CREEKS...AS WELL AS SMALL STREAM AND
CREEKS AROUND CONCORDIA.
LOCATIONS IMPACTED INCLUDE...
AURORA...CLYDE...CONCORDIA...GLASCO AND JAMESTOWN.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
3930 9793
$$000
WGUS73 KTOP 120346
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT THU SEP 11 2008
KSC029-120445-
/O.CON.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
1046 PM CDT THU SEP 11 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
CLOUD COUNTY...
AT 1039 PM CDT...TRAINED WEATHER SPOTTERS REPORTED WIDESPREAD 2 TO 4
INCHES OF RAINFALL HAS FALLEN OVER NORTHERN AND WESTERN CLOUD
COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO SHOW
LIGHT TO MODERATE RAIN FALLING OVER THE AREA.
LOCATIONS IMPACTED INCLUDE...
AURORA...CLYDE...CONCORDIA...GLASCO AND JAMESTOWN.
MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO
CROSS FLOWING WATER IN A CAR OR ON FOOT...ESPECIALLY AT NIGHT WHEN
IT IS HARDER TO SEE HOW DEEP OR HOW FAST THE WATER IS FLOWING.
LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
3930 9793
$$000
WGUS73 KTOP 120446
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU SEP 11 2008
KSC029-120450-
/O.EXP.KTOP.FF.W.0041.000000T0000Z-080912T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLOUD-
1146 PM CDT THU SEP 11 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM CDT FOR CLOUD
COUNTY...
AT 1140 PM CDT...VERY HEAVY RAINFALL THAT PROMPTED THE WARNING HAD
MOVED TO THE EAST OF THE AREA. FLASH FLOODING IS NO LONGER OCCURRING
AND RUNOFF FROM THE SHOWERS AND THUNDERSTORMS CONTINUES TO RECEDE.
THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.
PERIODS OF LIGHT TO MODERATE RAINFALL CONTINUES AND WILL REMAIN
POSSIBLE DURING THE OVERNIGHT HOURS ALTHOUGH THE EXTREME RAINFALL
RATES EXPERIENCED EARLIER ARE NOT ANTICIPATED WITH THIS CURRENT
ACTIVITY.
LAT...LON 3965 9793 3965 9736 3946 9736 3930 9791
3930 9793
$$
BLAIRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 7:02 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 11, 7:02 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 702 PM CDT THU SEP 11 2008 .UPDATE... UPDATED FOR 00 UTC AVIATION... && .AVIATION... CEILINGS HAVE BEEN VFR TO MVFR OVER THE PAST SEVERAL HOURS. AS THE EVENING CONTINUES...EXPECT MVFR CONDITIONS TO DOMINATE. POSSIBLE TO SEE IFR CONDITIONS DURING PERIODS OF MODERATE RAINFALL. FORECAST CONTINUES AN EXTENDED DURATION OF PERIODS OF RAINFALL DURING THE TAF FORECAST...SO EXPECT MAINLY MVFR CONDITIONS THROUGH SATURDAY EVENING WITH IFR POSSIBLE IN HEAVIER ACTIVITY. BLAIR && .PREV DISCUSSION... /ISSUED 345 PM CDT THU SEP 11 2008/ DISCUSSION... PLENTY OF SENSIBLE WX TO HANDLE OVER THE NEXT 24 HOURS. MRNG UPPR AIR ANLYS INDCD SW FLOW ACRS THE PLAINS WITH TWO MAIN UPSTRM SHRTWV TROFS AND ASSOCIATED SPEED MAXIMA. THE FIRST WAS FM THE WRN DAKOTAS INTO UT AND THE SECOND WAS OVR SRN CA. SIG LO TO MID LVL MOISTURE CONTD TO STREAM NWD TODAY...BOTH FM THE GULF OF MEXICO AND FROM TROPICAL DEPRESSION LOWELL IN THE GULF OF CA. THIS WAS LEADING TO AREAS OF SHOWERS MOVING ACRS THE SE CWA THIS AFTN. IN ADDITION...A CDFNT ASSOCIATED WITH THE NRN STRM WAVE WAS SLOWLY MOVG SWD THRU NEB/IA THI AFTN. ALTHOUGH THIS PRECIP TREND IS EXPECTED TO CONT TONIGHT...THERE ARE SOME SIG DIFFERENCES IN THE MODELS AS FAR AS QPF FOR TONIGHT WITH THE GFS INDCG HIGHER AMOUNTS THAN THE NAM BY 12Z FRI. THE GFS SEEMS TO BE KEYING IN ON A DEVELOPING MID LVL PV ANOMALY OVR WRN OK THIS AFTN...WHICH IT DEEPENS AND LIFTS NEWD THRU THE NIGHT. THIS CREATES A MUCH STRONGER MOISTURE ADVECTION ARND THE ANOMALY INTO ERN KS AND ALSO MORE CONVECTIVE PRECIP. LOOKING AT THE AREA VADS THIS AFTN ACRS THE SRN PLAINS...AS WELL AS THE SURFACE PRES ANLYS...THE GFS SEEMS TO BE OVERDONE WITH DEVELOPING THIS ANOMALY. THUS HAVE DECIDED TO GO WITH MORE OF A NAM LOOK THRU THE FIRST 18 HRS OF THE FORECAST. ALTHOUGH GOING CLOSER TO THE NAM WILL CUT DOWN ON OUR QPF FORECAST FOR TONIGHT...WE ARE STILL EXPECTING WIDESPREAD RAIN ACRS THE CNTRL AND SRN CWA. THIS RAIN WILL BE ASSOCIATED WITH PERSISTENT...BUT GENERALLY WEAK ISENTROPIC LIFT WITHIN THIS BROAD TROPICAL PLUME. THUS RAINFALL OF AN INCH OR MORE IS LIKELY OVERNIGHT IN THE SRN CWA...BUT GIVEN THE DRY CONDITIONS OF LATE AND THE INTENSITY OF THE RAIN...FLOODING IS GENERALLY NOT EXPECTED TONIGHT. GIVEN THE FLOOD WATCH IS ALREADY OUT AND WE ARE GOING TO SEE RAIN OVER THE NEXT 12 HRS...WILL LET THINGS RIDE AS IS...BUT JUST TONE DOWN THE WORDING WITH THIS PACKAGE. WILL CONT TO HIT POPS HARD THOUGH IN THE SE CWA FOR TNGHT. WL ALSO HAVE SOME LIKELY POPS IN THE NW THRU 06Z FOR PRECIP EXPECTED TO DVLP NR THE FNT. THIS PRECIP IS LIKELY TO WEAKEN OR BECOME INCREASINGLY ISO THRU THE NIGHT. UPPR LVL JET ANALYZED UPSTRM OF THE TROF AXIS IS EXPECTED TO ROUND THE BASE OF THE TROF TONIGHT AND START TO EJECT OUT ON THE PLAINS ON FRI. THIS IS LIKELY TO PROVIDE A VERY FAVORABLE LARGE-SCALE SUPPORT FOR ASCENT ACRS THE CWA. THUS PRECIPITATION IS EXPECTED TO CONT THRU THE DAY ON FRI AS THE LO LVL WAA INCREASES. HAVE INCREASED POPS INTO THE CAT RANGE ACRS A GOOD PART OF THE FA. FLOODING THREAT ALSO APPEARS GENERALLY LO DURING THE DAY ON FRI AS HEAVY RAINFALL AGAIN NOT LIKELY...BUT AGAIN ANOTHER HALF TO ONE INCH WILL BE POSSIBLE. THUS WL CONT WITH THE FLOOD WATCH THRU FRI. BOUSTEAD FRIDAY NIGHT AND SATURDAY...850 FRONT AND ZONE OF MOISTURE CONVERGENCE CONTINUES ACROSS THE NORTHERN CWA AND MAY EVEN LIFT SLIGHTLY BACK TO THE NORTH IN RESPONSE TO SHORTWAVE TROUGH OVER THE ROCKIES ADVANCING INTO THE HIGH PLAINS. WITH SUBTROPICAL IN PLACE THIS MAY SHIFT THE HEAVIEST RAINFALL OVERNIGHT AND INTO SATURDAY ACROSS THE NORTHWEST HALF OF THE CWA...INCLUDING AT LEAST THE NORTHERN PORTIONS OF THE FLOOD WATCH...BUT MAY ALSO PROVIDE A BREAK FROM THE HEAVIER RAINFALL ACROSS THE EAST CENTRAL FRIDAY NIGHT. WITH PRECIPITABLE WATER VALUES AT OR ABOVE 2 INCHES...CONFIDENCE IN THE SOUTHEAST CWA NOT GETTING ADDITIONAL HIGHER QPF IS NOT HIGH ENOUGH TO CANCEL THE FLOOD WATCH FOR THAT AREA FRIDAY NIGHT...SO WILL KEEP FLOOD WATCH GOING AS IS THROUGH FRIDAY NIGHT. AS THE WAVE LIFTS OUT INTO THE CENTRAL PLAINS SATURDAY...AREA OF HEAVIER RAINFALL OVER THE NORTHWEST CWA WILL LIKELY SHIFT SOUTHEAST ACROSS THE REMAINDER OF THE CWA INTO THE AFTERNOON AS 850 AND REINFORCING SFC FRONTS MOVE SOUTHEAST THROUGH THE DAY AND BEGIN TO USHER IN DRIER AIR ACROSS THE NORTH CENTRAL. THIS SHORT WAVE WILL ALSO HELP TO PICK UP THE REMNANTS OF IKE AND LIFT IT NORTHEAST INTO THE OZARK REGION. CLOUDS AND PRECIP WILL LIMIT HIGHS TO MAINLY THE MIDDLE 70S ON SATURDAY. MODELS STILL FOCUSING HIGHER QPF AMOUNTS TO THE SOUTH OF THE CWA...BUT AREAS SOUTH OF I 35 MAY STILL RECEIVE ANOTHER HALF TO LOCALLY AN INCH AND A HALF OF RAINFALL SATURDAY NIGHT INTO SUNDAY MORNING. HOWEVER...ONLY A MINOR CHANGE IN THE TRACK OF THE REMNANTS WOULD MAKE A BIG DIFFERENCE IN RAINFALL AMOUNTS...AND ANY FLOODING POTENTIAL THIS AREA INTO SUNDAY WILL NEED TO BE DECIDED IN LATER SHIFTS WHEN THE TRACK OF THE REMNANTS OF IKE ARE HIGHER. ALL IN ALL...WITH GO WITH TOTAL QPF AMOUNTS ACROSS THE CWA THROUGH SUNDAY FROM NEAR AN INCH IN THE BELLEVILLE AREA TO 3 TO 4 INCH RANGE MAINLY ALONG AND SOUTH OF AN ABILENE TO HIAWATHA LINE...WITH THE HIGHER AMOUNTS NEAR 4 INCHES IN THE BURLINGTON AND GARNETT AREAS. BEYOND SUNDAY NIGHT...WENT WITH A DRY FCST ON THROUGH THURSDAY AS RIDGING ALOFT BUILDS OVER THE REGION AND TEMPS GRADUALLY WARM FROM THE LOWER 70S BEHIND THE FRONT SUNDAY TO THE LOWER 80S MOST AREAS BY WEDNESDAY AND THURSDAY. && .TOP WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FROM 1 AM FRIDAY TO 7 AM SATURDAY FOR KSZ026-KSZ037- KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Sep 11, 4:26 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 426 PM CDT THU SEP 11 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-122130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 426 PM CDT THU SEP 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. HOWEVER...A MORE WIDESPREAD AREA OF MODERATE RAIN WILL BE POSSIBLE ALONG AND SOUTH OF THE I 70 CORRIDOR. THEREFORE A FLOOD WATCH HAS BEEN ISSUED FROM LATER TONIGHT INTO SATURDAY MORNING FOR MUCH THIS AREA. LOCALIZED FLOODING OF SMALL STREAMS...CREEKS AND LOW LYING AREAS WOULD BE THE PRIMARY CONCERN TONIGHT IN THESE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FLOOD WATCH CONTINUES INTO EARLY SATURDAY MORNING...AS SEVERAL PERIODS OF MODERATE RAINFALL ARE POSSIBLE ACROSS THAT AREA. RAIN CHANCES WILL DECREASE BY LATE SATURDAY AFTERNOON ACROSS THE NORTH CENTRAL AREAS. RAIN MAY CONTINUE TO THE SOUTH AND EAST INTO MUCH OF NORTHEAST AND EAST CENTRAL AREAS INTO SUNDAY AS THE CENTER OF THE REMNANTS OF HURRICANE IKE PASS TO THE SOUTH AND EAST OF THE AREA. ADDITIONAL MODERATE AMOUNTS OF RAINFALL MAY OCCUR IN THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Sep 11, 8:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
849 PM CDT THU SEP 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HEAVY RAIN 1 W CONCORDIA 39.57N 97.68W
09/11/2008 M2.30 INCH CLOUD KS TRAINED SPOTTER
2.30 INCHES OF RAINFALL MEASURED WITHIN THE PAST HOUR ON
THE WEST SIDE OF CONCORDIA
&&
SBLAIRThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 8:00 PM CDT | Areal Flood Advisory | TOP | Cloud, Republic | 2 hr |
| Sep 11, 10:40 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Ottawa | 110 min |
| Sep 12, 5:18 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Lyon | 4 hr |
| Sep 12, 8:59 AM CDT | Flash Flood Warning | TOP | Lyon | 4 hr |
| Sep 12, 9:03 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey | 6 hr |
| Sep 12, 9:15 AM CDT | River Flood Warning | TOP | Cloud | 29 hr |
| Sep 12, 9:56 AM CDT | River Flood Warning | TOP | Franklin | 3 days |
| Sep 12, 9:56 AM CDT | River Flood Warning | TOP | Anderson, Franklin | 57 hr |
| Sep 12, 10:45 AM CDT | Areal Flood Advisory | TOP | Douglas, Jackson, Jefferson, Shawnee | 2 hr |
| Sep 12, 10:55 AM CDT | Areal Flood Warning | TOP | Osage | 2 hr |
| Sep 12, 11:12 AM CDT | Areal Flood Advisory | TOP | Dickinson, Geary, Morris, Pottawatomie, Riley | 2 hr |
| Sep 12, 12:59 PM CDT | Areal Flood Warning | TOP | Lyon | 2 hr |
| Sep 12, 2:10 PM CDT | River Flood Warning | TOP | Lyon | 5 days |
| Sep 12, 2:10 PM CDT | River Flood Warning | TOP | Coffey, Lyon | 6 days |
| Sep 12, 2:17 PM CDT | River Flood Warning | TOP | Clay | 24 hr |
| Sep 12, 2:42 PM CDT | River Flood Warning | TOP | Franklin, Osage | 54 hr |
| Sep 12, 3:01 PM CDT | Areal Flood Advisory | TOP | Brown | 119 min |
| Sep 12, 3:43 PM CDT | Areal Flood Warning | TOP | Lyon | 3 hr |
| Sep 12, 4:11 PM CDT | Areal Flood Warning | TOP | Coffey, Douglas, Franklin, Osage | 12 hr |
| Sep 12, 4:27 PM CDT | Tornado Warning | TOP | Douglas | 48 min |
| Sep 12, 5:14 PM CDT | Tornado Warning | TOP | Douglas | 28 min |
| Sep 12, 5:34 PM CDT | Areal Flood Warning | TOP | Jefferson | 3 hr |
| Sep 12, 6:29 PM CDT | Areal Flood Warning | TOP | Lyon | 3 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.